# SDR AALA201904198002

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 60,548 hours, 9,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEATS 38H, 39H, 40H, 41H SEAT MOUNTED EMERGENCY PATH LIGHTS INOP. FOUND LOOSE CONNECTOR UNDERNEATH SEAT 37HJ. RECONNECTED AND SECURED CONNECTOR AS REQUIRED. OPS TEST OF 38H, 39H, 40H, 41H SEAT MOUNTED EMERGENCY LIGHTS CHECKS OK IAW AMM 33-51-00.
